# SDR SIMA2018102221001

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 20,547 hours, 14,682 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Unsecure
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL CAP CAME OFF INFLIGHT. C/A-INSTALLED FUEL CAP ON RT WING IAW AMM 28-11-16.
